Asian Journal of Mathematics

Brackets, forms and invariant functionals

Nigel Hitchin

Full-text: Open access

Abstract

In the context of generalized geometry we first show how the Courant bracket helps to define connections with skew torsion and then investigate a five-dimensional invariant functional and its associated geometry, which involves three Courant-commuting sections of $T \bigoplus T\sp *$ . A Hamiltonian flow arising from this corresponds to a version of the Nahm equations, and we investigate the sixdimensional geometrical structure this describes.

Article information

Source
Asian J. Math., Volume 10, Number 3 (2006), 541-560.

Dates
First available in Project Euclid: 5 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1175789045

Mathematical Reviews number (MathSciNet)
MR2253158

Zentralblatt MATH identifier
1113.53030

Subjects
Primary: 53C80: Applications to physics 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)

Keywords
Generalized geometry Courant bracket skew torsion gerbe

Citation

Hitchin, Nigel. Brackets, forms and invariant functionals. Asian J. Math. 10 (2006), no. 3, 541--560. https://projecteuclid.org/euclid.ajm/1175789045


Export citation